# SDR VNAA202306301111

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 27,726 hours, 21,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR - FLY-ON DISPOSITION FOR PHASE IV PASSENGER DOOR FWD AND/OR AFT SIDE PANELS / PERMANENT REPAIR TO PAX DOOR IAW REO 670-52-11-848.
